# SDR MWEA040223

- Difficulty date: December 19, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 94 hours, 62 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FOUND ELEVATOR BINDING DURING FLIGHT CONTROL CHECK.  PERFORMED ADJUSTMENT TEST ELEVATOR CONTROL SYSTEM IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 27-30-0.
